# SDR CALA2025100309590

- Difficulty date: September 30, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 98,548 hours, 23,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: BACB1513A8D
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL APU INLET DOOR, FOUND AFT CUTOUT STRAP WITH CORROSION (MARKED IN RED). DOT 34-024. REFERENCE N/R 134237 ESFR ENTRY REMOVED/REPLACED 2 EACH APU CUTOUT STRAPS FILLERS IAW SRM 53-80- 15-2R-1 PARTS FABRICATED IAW SRM 53-80-15-2R-1 TAB 201/202 DETAI L 1 SDR# 1996 RII COMPLIED WITH
